# SDR V0XD220170703001

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 29,463 hours, 21,449 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, LOWER OTBD SKIN IS DENTED IN CORNER.   CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED A NEW REPAIR IAW REO 670-57-53-201, REV A,  SRM 51-42-06, 51-42-21, 51-42-13, 57-53-01, 51-40-11, 51-25-06, 51-21-11, AND NDT MANUAL 51-20-006
